MathSciNet Relay Station
MathSciNet bibliographic data
MR2055292 58J52 (81T16)
Asada, Akira Regularized calculus: an application of zeta regularization to infinite dimensional geometry and analysis. Int. J. Geom. Methods Mod. Phys. 1 (2004), no. 1-2, 107–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement